D.U. – Wisconsin
- Tagged with:
Describe the symptoms and the timeline of the reaction.
AFter receiving 2nd shot 3-18-2021 I could not use my legs very well and could hardly walk. I suspect GBS nerve damage.
Not getting better. More symptom's accruing. Mainstream medicine is clueless. Govt, does not what these issues known.
Drug companies should acknowledge problems and help us!
They are exempt from any liability so why are they not doing something for us?
Govt and media suppressing issues. So do you not get shots and die or do you waste away from side effects.
- D.U. - Wisconsin"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.